Mathematische Annalen

, Volume 310, Issue 3, pp 561–569

On the Oka-Grauert principle for 1-convex manifolds

  • Mihnea Colţoiu

DOI: 10.1007/s002080050160

Cite this article as:
Colţoiu, M. Math Ann (1998) 310: 561. doi:10.1007/s002080050160
Mathematics Subject Classification (1991): 32C45, 32E05, 32F10 

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Mihnea Colţoiu
    • 1
  1. 1. Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, RO-70700 Bucharest, Romania (e-mail: mcoltoiu@stoilow.imar.ro) RO

Personalised recommendations